# SDR AALA2000409

- Difficulty date: February 15, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N476AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49651
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUR HINGE PLATES, FACES AND BORES CORRODED.  REFACED INBOARD AND OUTBOARD FACES AND REBORED 1.435 INCH TO REMOVE CORROSION.  INSTALLED NEW BUSHINGS AND HONED PER SRM 55-02 PAGE 68.  (M)
